Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Ridges and dents on head, strange sensations on scalp, hair fall. Receiving monthly steroid injections for hair growth

I have developed ridges and dents on my head in the last year or so and my scalp has strange sensations from time to time. My hair has also been falling out all over but mostly at the temples and over the ears. I am currently receiving monthly steroid injections around the temples to try to stimulate new hair growth. I have only had 3 treatments.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It could be because of male bald head pattern and need not any treatments( drug agents) taking steroid is not advisable ridges and dents are normal your sensations is could be due to your apprehensiveness do not worry seems every things ok
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor